# SDR DL72S971701

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 8 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING B-1 LETTER CHECK, 2 IN VISIBLE CRACK NR 8 SLAT ACTUATOR ATTACH BRACKET.  REPAIRED PER M/M 57-20-21.
